Alert archive / Wisconsin / Small Craft Advisories in 2012
Small Craft Advisory 18, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Feb 28, 2012, 4:12 AM CST. It took effect at Feb 28, 2012, 9:00 PM CST. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Feb 28, 2012, 4:12 AM CST (10:12 UTC)
- In effect from
- Feb 28, 2012, 9:00 PM CST
- Expired
- Mar 1, 2012, 3:00 AM CST
- In force
- 30 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
390 WHUS73 KMKX 281012 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 412 AM CST TUE FEB 28 2012 ...EXTENDED PERIOD OF GUSTY WINDS BEGINS LATE TONIGHT... .SOUTHEAST WINDS WILL STRENGTHEN THIS AFTERNOON AND EVENING AS DEVELOPING LOW PRESSURE DEEPENS AS IT PUSHES OUT INTO THE PLAINS TODAY...REACHING SOUTHERN MINNESOTA BY WEDNESDAY MORNING. WINDS WILL EASE A BIT FOR A TIME WEDNESDAY MORNING AS THE LOW CROSSES CENTRAL WISCONSIN...THEN BECOME WEST AND INCREASE AGAIN WEDNESDAY AFTERNOON. THE WEST WINDS WILL SLOWLY EASE AS THE LOW MOVES AWAY TO THE EAST THURSDAY. WAVES WILL RESPOND TO THE INCREASING SOUTHEAST WINDS...REACHING SMALL CRAFT CRITERIA BY MIDNIGHT...AND REMAINING HIGH THROUGH THE DAY WEDNESDAY...BEFORE THE OFFSHORE WEST WINDS ALLOW THEM TO SUBSIDE BELOW CRITERIA WEDNESDAY EVENING. LMZ643>646-281815- /O.NEW.KMKX.SC.Y.0018.120229T0600Z-120301T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 412 AM CST TUE FEB 28 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM CST THURSDAY. * WINDS: SOUTH WINDS 5 TO 10 KNOTS...BECOMING SOUTHEAST 10 TO 20 KNOTS THIS AFTERNOON...AND INCREASING TO 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS LATE TONIGHT. WINDS SOUTHWEST WEDNESDAY AFTERNOON...THEN WEST WEDNESDAY NIGHT...EASING TO 10 TO 20 KNOTS BY THURSDAY MORNING. * WAVES: BUILDING TO 2 TO 4 FEET THIS AFTERNOON...AND 5 TO 10 FEET OVERNIGHT. WAVES SUBSIDING TO 3 TO 5 FEET WEDNESDAY AFTERNOON...AND 1 TO 3 FEET BY THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
8 follow-up statements
501 WHUS73 KMKX 281526 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 926 AM CST TUE FEB 28 2012 ...EXTENDED PERIOD OF GUSTY WINDS BEGINS LATE TONIGHT... .SOUTHEAST WINDS WILL STRENGTHEN THIS AFTERNOON AND EVENING AS DEVELOPING LOW PRESSURE DEEPENS AS IT PUSHES OUT INTO THE PLAINS TODAY...REACHING SOUTHERN MINNESOTA BY WEDNESDAY MORNING. WINDS WILL EASE A BIT FOR A TIME WEDNESDAY MORNING AS THE LOW CROSSES CENTRAL WISCONSIN...THEN BECOME WEST AND INCREASE AGAIN WEDNESDAY AFTERNOON. THE WEST WINDS WILL SLOWLY EASE AS THE LOW MOVES AWAY TO THE EAST THURSDAY. WAVES WILL RESPOND TO THE INCREASING SOUTHEAST WINDS...REACHING SMALL CRAFT CRITERIA BY MIDNIGHT...AND REMAINING HIGH THROUGH THE DAY WEDNESDAY...BEFORE THE OFFSHORE WEST WINDS ALLOW THEM TO SUBSIDE BELOW CRITERIA WEDNESDAY EVENING. LMZ643>646-282330- /O.CON.KMKX.SC.Y.0018.120229T0600Z-120301T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 926 AM CST TUE FEB 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM CST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM CST THURSDAY. * WINDS: SOUTH TO SOUTHEAST WINDS 10 TO 20 KNOTS...INCREASING TO 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS LATE TONIGHT. WINDS SOUTHWEST WEDNESDAY AFTERNOON...THEN WEST WEDNESDAY NIGHT...EASING TO 10 TO 20 KNOTS BY THURSDAY MORNING. * WAVES: BUILDING TO 2 TO 4 FEET THIS AFTERNOON...AND 5 TO 10 FEET OVERNIGHT. WAVES SUBSIDING TO 3 TO 5 FEET WEDNESDAY AFTERNOON...AND 1 TO 3 FEET BY THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
650 WHUS73 KMKX 282141 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 341 PM CST TUE FEB 28 2012 ...EXTENDED PERIOD OF GUSTY WINDS BEGINS LATE TONIGHT... .SOUTHEAST WINDS WILL STRENGTHEN THIS AFTERNOON AND EVENING AS DEVELOPING LOW PRESSURE DEEPENS AS IT PUSHES OUT INTO THE PLAINS TODAY...REACHING SOUTHERN MINNESOTA BY WEDNESDAY MORNING. WINDS WILL EASE A BIT FOR A TIME WEDNESDAY MORNING AS THE LOW CROSSES CENTRAL WISCONSIN...THEN BECOME WEST AND INCREASE AGAIN WEDNESDAY AFTERNOON. THE WEST WINDS WILL SLOWLY EASE AS THE LOW MOVES AWAY TO THE EAST THURSDAY. WAVES WILL RESPOND TO THE INCREASING SOUTHEAST WINDS...REACHING SMALL CRAFT CRITERIA BY MIDNIGHT...AND REMAINING HIGH THROUGH THE DAY WEDNESDAY...BEFORE THE OFFSHORE WEST WINDS ALLOW THEM TO SUBSIDE BELOW CRITERIA WEDNESDAY EVENING. LMZ643>646-290545- /O.CON.KMKX.SC.Y.0018.120229T0600Z-120301T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 341 PM CST TUE FEB 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM CST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM CST THURSDAY. * WINDS: SOUTH TO SOUTHEAST WINDS 10 TO 20 KNOTS...INCREASING TO 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS LATE TONIGHT. WINDS SOUTHWEST WEDNESDAY AFTERNOON...THEN WEST WEDNESDAY NIGHT... EASING TO 10 TO 20 KNOTS BY THURSDAY MORNING. * WAVES: BUILDING TO 2 TO 4 FEET THIS AFTERNOON...AND 5 TO 10 FEET OVERNIGHT. WAVES SUBSIDING TO 3 TO 5 FEET WEDNESDAY AFTERNOON...AND 1 TO 3 FEET BY THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
467 WHUS73 KMKX 290212 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 812 PM CST TUE FEB 28 2012 ...EXTENDED PERIOD OF GUSTY WINDS TONIGHT THROUGH WEDNESDAY NIGHT... .SOUTHEAST WINDS WILL STRENGTHEN OVERNIGHT AS LOW PRESSURE DEEPENS AS IT TRACKS INTO SOUTHERN MINNESOTA BY WEDNESDAY MORNING. WINDS WILL EASE A BIT FOR A TIME WEDNESDAY MORNING AS THE LOW CROSSES CENTRAL WISCONSIN...THEN BECOME WEST AND INCREASE AGAIN WEDNESDAY AFTERNOON. THE WEST WINDS WILL SLOWLY EASE AS THE LOW MOVES AWAY TO THE EAST THURSDAY. WAVES WILL RESPOND QUICKLY TO THE INCREASING SOUTHEAST WINDS...BUILDING RAPIDLY TONIGHT AND REMAINING HIGH THROUGH THE DAY WEDNESDAY...BEFORE THE OFFSHORE WEST WINDS ALLOW THEM TO SUBSIDE BELOW CRITERIA WEDNESDAY EVENING. LMZ643>646-291015- /O.EXT.KMKX.SC.Y.0018.120229T0300Z-120301T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 812 PM CST TUE FEB 28 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM CST THURSDAY. * WINDS: SOUTH TO SOUTHEAST WINDS TO 30 KNOTS. WINDS SOUTHWEST WEDNESDAY AFTERNOON...THEN WEST WEDNESDAY NIGHT... EASING TO 10 TO 20 KNOTS BY THURSDAY MORNING. * WAVES: BUILDING TO 5 TO 10 FEET OVERNIGHT. WAVES SUBSIDING TO 3 TO 5 FEET WEDNESDAY AFTERNOON...AND 1 TO 3 FEET BY THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
467 WHUS73 KMKX 291001 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 401 AM CST WED FEB 29 2012 ...GUSTY WINDS CONTINUE INTO THIS EVENING... .GUSTY SOUTHEAST WINDS WILL EASE A BIT FOR A TIME THIS MORNING AS LOW PRESSURE CROSSES CENTRAL WISCONSIN...THEN WINDS BECOME WEST AND INCREASE AGAIN THIS AFTERNOON. THE WEST WINDS WILL SLOWLY EASE AS THE LOW MOVES AWAY TO THE EAST TONIGHT INTO THURSDAY. WAVES WILL REMAIN HIGH THROUGH THE DAY...BEFORE THE OFFSHORE WEST WINDS ALLOW THEM TO SUBSIDE BELOW CRITERIA LATE THIS AFTERNOON AND EVENING. LMZ643>646-291815- /O.EXT.KMKX.SC.Y.0018.000000T0000Z-120301T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 401 AM CST WED FEB 29 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * WINDS: EAST TO SOUTHEAST WINDS TO 30 KNOTS. WINDS VEERING SOUTHWEST EARLY THIS AFTERNOON...THEN WEST THIS EVENING... EASING TO 10 TO 20 KNOTS BY MIDNIGHT. * WAVES: 5 TO 10 FEET...SUBSIDING TO 3 TO 5 FEET THIS AFTERNOON ...AND 1 TO 3 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
892 WHUS73 KMKX 291533 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 933 AM CST WED FEB 29 2012 ...GUSTY WINDS CONTINUE INTO THIS EVENING... .GUSTY SOUTHEAST WINDS WILL EASE A BIT FOR A TIME THIS MORNING AS LOW PRESSURE CROSSES CENTRAL WISCONSIN...THEN WINDS BECOME SOUTHWEST AND INCREASE TO GALE FORCE FROM PORT WASHINGTON SOUTH TO WINTHROP HARBOR. THE SOUTHWEST WINDS WILL SLOWLY EASE AS THE LOW MOVES AWAY TO THE EAST TONIGHT INTO THURSDAY. WAVES WILL REMAIN HIGH THROUGH THE DAY...BEFORE THE OFFSHORE WEST WINDS ALLOW THEM TO SUBSIDE BELOW CRITERIA LATE THIS AFTERNOON AND EVENING. LMZ645-646-292345- /O.UPG.KMKX.SC.Y.0018.000000T0000Z-120301T0600Z/ /O.NEW.KMKX.GL.W.0004.120229T1700Z-120301T0600Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 933 AM CST WED FEB 29 2012 ...GALE WARNING IN EFFECT UNTIL MIDNIGHT CST TONIGHT... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS: SOUTHWEST WINDS WILL INCREASE TO 35 KNOT GALES LATER THIS MORNING...EASING TO 10 TO 20 KNOTS BY MIDNIGHT. * WAVES: 5 TO 10 FEET...SUBSIDING TO 4 TO 7 FEET THIS AFTERNOON AND...2 TO 4 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ643-644-292345- /O.CON.KMKX.SC.Y.0018.000000T0000Z-120301T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 933 AM CST WED FEB 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * WINDS: EAST TO SOUTHEAST WINDS TO 30 KNOTS. WINDS VEERING SOUTHWEST EARLY THIS AFTERNOON...THEN WEST THIS EVENING... EASING TO 10 TO 20 KNOTS BY MIDNIGHT. * WAVES: 5 TO 10 FEET...SUBSIDING TO 3 TO 5 FEET THIS AFTERNOON AND...1 TO 3 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
177 WHUS73 KMKX 292124 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 324 PM CST WED FEB 29 2012 ...GUSTY WINDS CONTINUE INTO THIS EVENING... .GUSTY SOUTHWEST WINDS WILL CONTINUE...WITH GALE FORCE GUSTS FROM PORT WASHINGTON SOUTH TO WINTHROP HARBOR THROUGH 9 PM. THE SOUTHWEST WINDS WILL SLOWLY EASE BELOW SMALL CRAFT CRITERIA BY MIDNIGHT AS THE LOW MOVES AWAY TO THE EAST. WEAKER OFFSHORE WINDS WILL ALLOW WAVES TO SUBSIDE BELOW CRITERIA LATE THIS AFTERNOON AND EVENING. LIGHTER WINDS WILL PREVAIL ON THURSDAY. LMZ645-646-010300- /O.EXT.KMKX.GL.W.0004.000000T0000Z-120301T0300Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 324 PM CST WED FEB 29 2012 ...GALE WARNING NOW IN EFFECT UNTIL 9 PM CST THIS EVENING... THE GALE WARNING IS NOW IN EFFECT UNTIL 9 PM CST THIS EVENING. * WINDS: SOUTHWEST WINDS WILL GUST TO 35 KNOT GALES THROUGH EARLY THIS EVENING AND EASE TO 10 TO 20 KNOTS BY MIDNIGHT. * WAVES: 3 TO 5 FEET...SUBSIDING TO 1 TO 3 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ643-644-010530- /O.CON.KMKX.SC.Y.0018.000000T0000Z-120301T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 324 PM CST WED FEB 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * WINDS: SOUTHWEST WINDS WILL GUST UP TO 25 KNOTS THROUGH THIS EVENING AND EASE TO 10 TO 20 KNOTS BY MIDNIGHT. * WAVES: 3 TO 5 FEET...SUBSIDING TO 1 TO 3 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
535 WHUS73 KMKX 010253 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 853 PM CST WED FEB 29 2012 ...WESTERLY WINDS TO SUBSIDE OVERNIGHT... .GUSTY WINDS WILL CONTINUE OVERNIGHT...BUT GRADUALLY DIMINISH AFTER MIDNIGHT. A LARGE LOW PRESSURE SYSTEM WAS CENTERED NEAR GREEN BAY AND WILL CONTINUE TO WEAKEN AND SLOWLY MOVE OFF TO THE EAST. LMZ645-646-010900- /O.CAN.KMKX.GL.W.0004.000000T0000Z-120301T0300Z/ /O.EXB.KMKX.SC.Y.0018.000000T0000Z-120301T0900Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 853 PM CST WED FEB 29 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM CST THURSDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM CST THURSDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS: WEST WIND 15 TO 25 KNOTS..GRADUALLY SUBSIDING AFTER MIDNIGHT. * WAVES: 2 TO 4 FEET...SUBSIDING TO 1 TO 3 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643-010400- /O.CAN.KMKX.SC.Y.0018.000000T0000Z-120301T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- 853 PM CST WED FEB 29 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LMZ644-010900- /O.EXT.KMKX.SC.Y.0018.000000T0000Z-120301T0900Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- 853 PM CST WED FEB 29 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM CST THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM CST THURSDAY. * WINDS: WEST WINDS 15 TO 25 KNOTS...SUBSIDING AFTER MIDNIGHT. * WAVES: 2 TO 4 FEET...SUBSIDING TO 1 TO 3 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DAVIS WWW.WEATHER.GOV/MKX
186 WHUS73 KMKX 010910 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 310 AM CST THU MAR 1 2012 ...WEST WINDS HAVE EASED... .WEST WINDS HAVE FALLEN BELOW SMALL CRAFT CRITERIA...THEREFORE THE SMALL CRAFT ADVISORY HAS BEEN ALLOWED TO EXPIRE. LMZ644>646-011015- /O.EXP.KMKX.SC.Y.0018.000000T0000Z-120301T0900Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 310 AM CST THU MAR 1 2012 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$ REM WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Feb 28, 3:30 AM CST, 42 minutes earlier.
Area forecast discussion, Feb 28, 3:30 AM CST, 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
330 AM CST TUE FEB 28 2012
.TODAY AND TONIGHT...COMING SOON...
.SHORT TERM...WEDNESDAY THROUGH THURSDAY NIGHT...FORECAST
CONFIDENCE MEDIUM TO HIGH.
NAM/ECMWF TAKE SURFACE LOW EAST INTO WEST CENTRAL WISCONSIN
WEDNESDAY...WITH THE GFS QUICKER AND OVER NORTHEAST WISCONSIN. THE
UPPER LEVEL LOWS FOLLOW SIMILAR PATHS DURING THIS TIME. COLD FRONT
MOVES THROUGH THE AREA FROM SOUTHWEST TO NORTHEAST WEDNESDAY
MORNING...WITH COLDER AIR GRADUALLY MOVING IN DURING THE
AFTERNOON. GFS IS ESPECIALLY AGGRESSIVE WITH THE WARM AIR
ADVECTION AHEAD OF THE FRONT DURING THE MORNING...CHANGING ALL
PRECIPITATION TO LIGHT RAIN ACROSS THE AREA. THE NAM IS COOLER AND
HAS A MIX IN THE FAR NORTH EARLY WEDNESDAY BEFORE CHANGING TO ALL
LIGHT RAIN.
FOR NOW...WILL LEAN TOWARDS THE COOLER NAM AND KEEP LIGHT RAIN
AND LIGHT SNOW GOING IN THE FAR NORTH EARLY...THEN CHANGING TO
MOSTLY RAIN LATER IN THE MORNING. RAIN IN THE MORNING ELSEWHERE.
FALLING TEMPERATURES SHOULD BRING A MIX TO THE AREA DURING THE
AFTERNOON. MODELS HAVE BEEN TRENDING WARMER WITH THIS SYSTEM...SO
WOULD NOT BE SURPRISED TO SEE MORE RAIN THAN SNOW WITH THIS LOW
WEDNESDAY. KEPT WINTER WEATHER ADVISORY GOING UNTIL 15Z WEDNESDAY
FOR NOW IN THE FAR NORTHERN COUNTIES...GIVEN THE MIXY POTENTIAL
THERE. SNOW AMOUNTS WEDNESDAY WILL BE MINIMAL ACROSS THE
AREA...WITH SOME UNCERTAINTY WITH THE WARM AIR ADVECTION SURGE.
THE LOW AND UPPER LOW MOVE EAST OF THE REGION WEDNESDAY
NIGHT...WITH SOME LINGERING LIGHT SNOW POSSIBLE. OTHERWISE...A
HIGH PRESSURE RIDGE THEN SHIFTS EAST ACROSS THE REGION
THURSDAY...BRINGING QUIET WEATHER WITH CONTINUED MILD
TEMPERATURES. SHORTWAVE TROUGH THEN SHIFTS INTO THE AREA THURSDAY
NIGHT...WITH VARYING SURFACE LOW AND FRONTAL POSITIONS. LEFT LOWER
END POPS FOR THURSDAY NIGHT.
.LONG TERM...FRIDAY THROUGH MONDAY...FORECAST CONFIDENCE MEDIUM.
GFS AND ECMWF TAKE NEXT SURFACE LOW NORTHEAST INTO LOWER MICHIGAN
FRIDAY AND FRIDAY NIGHT...WITH THE GFS COLDER AND FURTHER EAST.
LOOKS TO BE WARM ENOUGH FRIDAY FOR A CHANGEOVER FROM A MIX TO ALL
RAIN. CHANCES FOR LIGHT SNOW LINGER FRIDAY NIGHT.
MAJOR CHANGE IN PATTERN APPEARS TO BE ON TAP BY EARLY NEXT
WEEK...WITH WARMER TEMPERATURES WITHIN WARM AIR ADVECTION AND
PARTLY SUNNY SKIES.
&&
.AVIATION/12Z TAFS/...COMING SOON...
&&
.MARINE...COMING SOON...
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...WINTER WEATHER ADVISORY FROM 9 PM THIS EVENING TO 9 AM CST
WEDNESDAY FOR WIZ046-047-051-052.
LM...NONE.
&&
TODAY/TONIGHT AND AVIATION/MARINE...REM
WEDNESDAY THROUGH MONDAY...WOODHazardous weather outlook, Feb 27, 3:08 PM CST, 13 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 308 PM CST MON FEB 27 2012 WIZ046-047-051-052-056>060-062>072-282115- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 308 PM CST MON FEB 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY LOW PRESSURE MOVING NORTHEAST FROM THE PLAINS INTO SOUTHERN MINNESOTA IS EXPECTED TO BRING A WINTRY MIX OF PRECIPITATION TO PARTS OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN TUESDAY NIGHT INTO WEDNESDAY. THIS WINTRY MIX OF SNOW...SLEET AND FREEZING RAIN WILL AFFECT THE WESTFIELD AND MONTELLO AREAS...EAST TO BERLIN...FOND DU LAC AND SHEBOYGAN. SNOW AND SLEET OF 1 TO 4 INCHES IS EXPECTED...WITH THE HEAVIEST ACCUMULATIONS IN THE NORTH AROUND NESHKORO...BERLIN AND RIPON. IN ADDITION...A TENTH INCH OF GLAZING WILL BE POSSIBLE. A WINTER WEATHER ADVISORY HAS BEEN ISSUED FOR THIS AREA. THE HEAVIEST SNOW FROM THIS SYSTEM WILL FALL FARTHER NORTH OVER THE NORTHERN HALF OF WISCONSIN. ISOLATED THUNDERSTORMS ARE EXPECTED OVER PARTS OF SOUTHERN WISCONSIN TUESDAY NIGHT. ANOTHER LOW PRESSURE SYSTEM MAY BRING ACCUMULATING SNOW AND MIXED PRECIPITATION TO PARTS OF SOUTHERN WISCONSIN NEXT FRIDAY AND FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED IN THE NEXT SEVEN DAYS HOWEVER SNOW...SLEET AND GLAZING REPORTS WILL BE APPRECIATED. LMZ643>646-282115- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 308 PM CST MON FEB 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY STRONG LOW PRESSURE WILL MOVE ACROSS SOUTHERN MINNESOTA TUESDAY NIGHT AND ACROSS CENTRAL WISCONSIN ON WEDNESDAY. BRISK EAST TO SOUTHEAST WINDS AHEAD OF THIS SYSTEM WILL LIKELY REACH SMALL CRAFT ADVISORY LEVELS TUESDAY EVENING INTO WEDNESDAY. THE WINDS WILL BACK TO THE SOUTHWEST AND THEN WEST AS THE LOW PASSES BY THE NORTH. THESE WINDS MAY LINGER AT SMALL CRAFT ADVISORY LEVELS WEDNESDAY NIGHT. ANOTHER LOW PRESSURE SYSTEM EXPECTED TO AFFECT THE GREAT LAKES NEXT FRIDAY NIGHT AND SATURDAY MAY PUSH WINDS TO SMALL CRAFT LEVELS. WWW.WEATHER.GOV/MKX MBK
Nearby
Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.